Translator Disclaimer
April 2021 A new formula for investigating delay integro-differential equations using the differential transform method involving a quotient of two functions
Rakhee Basu
Rocky Mountain J. Math. 51(2): 413-421 (April 2021). DOI: 10.1216/rmj.2021.51.413

Abstract

This paper deals with various new formulas involving a quotient of two or more functions using applicable techniques of the differential transform method (DTM). These newly developed formulas could be helpful for solving delay differential equations and integro-differential equations, which are highly challenging to solve directly. Moreover, a delay differential equation is completely solved using various algorithms in MATLAB incorporating these new formulas.

Citation

Download Citation

Rakhee Basu. "A new formula for investigating delay integro-differential equations using the differential transform method involving a quotient of two functions." Rocky Mountain J. Math. 51 (2) 413 - 421, April 2021. https://doi.org/10.1216/rmj.2021.51.413

Information

Received: 31 July 2020; Revised: 27 October 2020; Accepted: 2 November 2020; Published: April 2021
First available in Project Euclid: 25 June 2021

Digital Object Identifier: 10.1216/rmj.2021.51.413

Subjects:
Primary: 34Kxx

Keywords: delay differential equations , differential transform method , Taylor series

Rights: Copyright © 2021 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.51 • No. 2 • April 2021
Back to Top